Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSuthep Suantaien_US
dc.contributor.authorWatcharaporn Cholamjiaken_US
dc.contributor.authorPrasit Cholamjiaken_US
dc.description.abstractThis work is concerned with the strong convergence of an approximating common fixed point sequence of a finite family of multi-valued mappings in a uniformly convex and smooth Banach space using an implicit iteration scheme introduced by Xu and Ori [H.K. Xu, R.G. Ori, An implicit iteration process for nonexpansive mappings, Numer. Funct. Anal. Optim. 22 (2001) 767-773]. © 2011 Elsevier Ltd. All rights reserved.en_US
dc.titleAn implicit iteration process for solving a fixed point problem of a finite family of multi-valued mappings in Banach spacesen_US
article.title.sourcetitleApplied Mathematics Lettersen_US
article.volume25en_US Mai Universityen_US Carolina Commission on Higher Educationen_US of Phayaoen_US
Appears in Collections:CMUL: Journal Articles

Files in This Item:
There are no files associated with this item.

Items in CMUIR are protected by copyright, with all rights reserved, unless otherwise indicated.